MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The amplatz super stiff was not returned but device analysis was performed using the photo received.There were pictures attached in the parent record, it was possible to observed that the coil wire was unraveled due the core wire was found detached separated from distal tip to the transition point, also, the guidewire was kinked and stretched at distal section.
 
Event or Problem Description
It was reported that tip damage occurred.An amplatz super stiff guidewire was selected for use.During the procedure, it was noted that the tip part of the wire was shredded.The wire was removed, and the procedure was completed with a new wire.There were no patient complications as a result of this event.It was further reported that the tip was uncoiling off of the core wire.
 
Event or Problem Description
It was reported that tip damage occurred.An amplatz super stiff guidewire was selected for use.During the procedure, it was noted that the tip part of the wire was shredded.The wire was removed, and the procedure was completed with a new wire.There were no patient complications as a result of this event.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22125702
Report Number2124215-2025-33855
Device Sequence Number7292360
Product Code DQX
UDI-Device Identifier08714729115946
UDI-Public(01)08714729115946(17)280222(10)35917868
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0035917868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured02/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown